HIPERVITAMINOSIS D PDF

Hypervitaminosis D is a rare but potentially serious condition. It occurs when you take in too much vitamin D. Too much vitamin D can cause abnormally high levels of calcium in the blood. This can affect bones, tissues, and other organs. It can lead to high blood pressure , bone loss, and kidney damage if not treated.

Author:Grozuru Faeran
Country:Armenia
Language:English (Spanish)
Genre:Love
Published (Last):13 August 2007
Pages:392
PDF File Size:17.3 Mb
ePub File Size:20.23 Mb
ISBN:851-3-31815-246-1
Downloads:19322
Price:Free* [*Free Regsitration Required]
Uploader:Brazshura



Either your web browser doesn't support Javascript or it is currently turned off. In the latter case, please turn on Javascript support in your web browser and reload this page.

Read article at publisher's site DOI : Diez Perez A. Teixeira MJ. Rev Clin Esp , 7 , 06 Jun Cited by 3 articles PMID: To arrive at the top five similar articles we use a word-weighted algorithm to compare words from the Title and Abstract of each citation.

Food Chem Toxicol , 50 6 , 09 Mar Cited by 11 articles PMID: Nutr Hosp , 31 3 , 25 Oct Cited by: 0 articles PMID: Rev Med Liege , 70 1 , 01 Jan Am J Ther , 17 6 :e, 01 Nov Cited by 10 articles PMID: Velin P , DuPont D. Pediatrie , 43 9 , 01 Jan Cited by 1 article PMID: Coronavirus: Find the latest articles and preprints. Europe PMC requires Javascript to function effectively. Recent Activity. Recent history Saved searches. Abstract Available from publisher site using DOI. A subscription may be required.

Madurga Sanz M ,. Montero Corominas D. Share this article Share with email Share with twitter Share with linkedin Share with facebook. Recommended doses are not enough]. Medicamentos con vitamina D. Prieto-Alhambra Butll Inf Ter. Life threatening complications of vitamin D intoxication due to over-the-counter supplements Kaptein Clin Toxicol. Hypervitaminosis D associated with a vitamin D dispensing error. Dietary supplement-induced vitamin D intoxication. Vitamin D intoxication with severe hypercalcemia due to manufacturing and labeling errors of two dietary supplements made in the United States.

Vitamin D: present and future. Hypercalcemia, hypervitaminosis A and 3-epiOH-D3 levels after consumption of an "over the counter" vitamin D remedy. Thiazide-induced severe hypercalcemia: a case report and review of literature. This website requires cookies, and the limited processing of your personal data in order to function. By using the site you are agreeing to this as outlined in our privacy notice and cookie policy.

I agree, dismiss this banner. Wicket Ajax Debug Window drag me here.

KIYOSHI SUZAKI PDF

Vitamin D Toxicity–A Clinical Perspective

Hypervitaminosis D is a state of vitamin D toxicity. An excess of vitamin D causes abnormally high blood concentrations of calcium , which can cause overcalcification of the bones , soft tissues , heart and kidneys. In addition, hypertension can result. Hypervitaminosis D symptoms appear several months after excessive doses of vitamin D are administered. In almost every case, a low-calcium diet combined with corticosteroid drugs will allow for a full recovery within a month. It is possible that some of the symptoms of vitamin D toxicity are actually due to vitamin K depletion.

E6C-CWZ5C OMRON PDF

What's to know about hypervitaminosis D?

Either your web browser doesn't support Javascript or it is currently turned off. In the latter case, please turn on Javascript support in your web browser and reload this page. Read article at publisher's site DOI : Diez Perez A.

Related Articles